# SDR ASAA2021020133993

- Difficulty date: February 1, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 50,815 hours, 15,378 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 HF NOT TRANSMITTING.  GROUNDED - YES.  PERFORMED HF NR 1 BITE PROCEDURE.  HF NR 1 BITE PROCEDURE PASSED.  PERFORMED NR 1 HF ANTENNA COUPLER INSTALLATION TEST PER B737-800 AMM 23-11-61, SUBTASK 23-11-61-720-001. INSTALLATION TEST OF THE NR 1 HF SYSTEM AND ANTENNA COUPLER GOOD AT THIS TIME.  NR 1 HF SYSTEM SUCCESSFULLY STABILIZES AND MAINTAINS 2-WAY RADIO HF COMMUNICATION.
